# SDR NOCA07607

- Difficulty date: March 28, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Engine: Ge CF680C2B7
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG FUEL VALVE EICAS/COCKPIT LIGHT IND AFTER PUTTING LEFT FUEL CONTROL SWITCH TO RUN.  REPLACED LEFT ENG IGN CONT RELAY(K1251).  ALL OPS NORMAL.
